The class number of pairs of positive-definite binary quadratic forms
Acta Arithmetica, Tome 52 (1989) no. 2, pp. 103-117
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Kenneth Hardy 1 ; Kenneth Williams 1
@article{10_4064_aa_52_2_103_117,
author = {Kenneth Hardy and Kenneth Williams},
title = {The class number of pairs of positive-definite binary quadratic forms},
journal = {Acta Arithmetica},
pages = {103--117},
year = {1989},
volume = {52},
number = {2},
doi = {10.4064/aa-52-2-103-117},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-103-117/}
}
TY - JOUR AU - Kenneth Hardy AU - Kenneth Williams TI - The class number of pairs of positive-definite binary quadratic forms JO - Acta Arithmetica PY - 1989 SP - 103 EP - 117 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-103-117/ DO - 10.4064/aa-52-2-103-117 LA - en ID - 10_4064_aa_52_2_103_117 ER -
%0 Journal Article %A Kenneth Hardy %A Kenneth Williams %T The class number of pairs of positive-definite binary quadratic forms %J Acta Arithmetica %D 1989 %P 103-117 %V 52 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-52-2-103-117/ %R 10.4064/aa-52-2-103-117 %G en %F 10_4064_aa_52_2_103_117
Kenneth Hardy; Kenneth Williams. The class number of pairs of positive-definite binary quadratic forms. Acta Arithmetica, Tome 52 (1989) no. 2, pp. 103-117. doi: 10.4064/aa-52-2-103-117
Cité par Sources :